# SDR 05FDEA04399

- Difficulty date: December 22, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 33,161 hours, 19,292 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Part number: 359301001
- Part serial: 247
- Condition: Smoke
- Location: Rudder Trim
- Part time: 3,618 hours, 2,290 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

N CRUISE BURNING SMELL IN COCKPIT, DIVERTED AND LANDED. STRONGEST SMELL FROM THROTTLE QUADRANT AREA, FIRE CREW TEMP DETECTOR SHOWED HIGHEST HEAT IN THAT LOCATION.  NEVER ANY VISIBLE SPARKS OR FLAMES, SOME SMOKE.  INSPECTED THROTTLE QUADRANT AREA AND FOUND THE RUDDER TRIM INDICATOR BURNED UP.  NO OTHER DAMAGE FOUND IN THE AREA.  REMOVED AND REPLACED THE RUDDER TRIM INDICATOR.  OP CHECK NORMAL PER MM 27-22-22-4G 27-12-00, 27-27-00.  PREMATURE REMOVAL/INSTALLATION OFF MFG 35-930-1001.
